# SDR CA070724002

- Difficulty date: July 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 12,571 hours
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB4TN5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: C3CF3487
- Condition: Frayed
- Location: Elev Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100/150 HOURS INSPECTION, THE ELEVATOR, LOWER TRIM CABLE (P/N: C3CF348-7) WAS FOUND FRAYED IN (2) LOCATIONS. THE FIRST LOCATION WAS IN THE PEDESTAL AREA WHERE THE TRIM CABLE ATTACHES TO THE ELEVATOR TRIM DRUM ASSEMBLY (P/N: C3CF222-3). IT APPEARS THAT THE CABLE WAS WEARING ON THE FWD AND REAR GUARDS P/N: C3CF310-3 AND C3CF309-3. THE SECOND AREA FOUND FRAYING WAS LOCATED IN THE UPPER CABIN AREA WHERE THE TRIM CABLE PASSES THROUGH FAIRLEAD BETWEEN FS 171.8 TO FS 194.8.  CABLE REPLACED, AIRCRAFT RETURNED TO SERVICE.  (TC NR 20070724002)
